# SDR DALA14014523228

- Difficulty date: March 1, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 66,648 hours, 30,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND SEAT MOUNTED EMERGENCY LIGHT DAMAGED AND INOPERATIVE AT LOCATION 25C.  REINSTALLED LIGHT ASSY INTO SEAT BASE. OPS CHECKED GOOD.
